Doctor insights on:
Green Stool And Vitamin C
Yes: Yes..You may be taking too many....Get a more detailed answer ›
Taking multivitamins, vitamin D, fish oil vitamins and metamelizodane, and UTI pill, my stools are dark brown watery clumpy, should I be concerned?
Lots of gas, bloating and green stools. Am taking a multi vitamin, the occasional antacid and codfish oil. Could these be causing the green stools?
Yes: Codfish oil(cod liver oil) can speed up the transit of food thru the gastrointestinal tract if taken in too high a dose. Bile is green in color. As it travels thru the gut it's color is changed, eventually to brown. Greenish color can be the result of intestinal contents not remaining in the gut long enough to turn brown. Should return to normal color if codfish oil is stopped. SEE:abt.cm/144EnVu ...Read moreSee 3 more doctor answers
No: This is worrisome for GI bleeding. If you start feeling really sick, go to the emergency room. If not, make an urgent physician's appointment. ...Read more
I'm breast feeding can I take vit c 1g/ 5ml vit c ampule intravenously to improve my skin? I heard that certain amount of vit c goes to baby via milk?
Vitamin C for skin: Vitamin c is safe when breastfeeding. But for skin issues, topical vitamin c is more often used. http://tinyurl.com/mjowvh3 some doctors provide meyer's IV "cocktails" that contain vitamin c and other nutrients, but skin is not usually the main reason for this. ...Read moreSee 1 more doctor answer
Vitamin c overdose?Ev.day w lunch Iwill drink two 300ml apple juice w100% vit. C + 2 & 1/2 Navel oranges. Lately stool is looser& hv slight abd.Cramps
I'm 17 with dark green fluffy and raggidy stool with white chunks the size of a circle pill. Took vit. C sup, ate greens and sushi yesterday. Help!
With what you: describe above,I'm not sure what is your complaint.Are you in any discomfort or are you just worried about the appearance of your stool? ...Read more
I've heard vitamin C helps with preventing wrinkles and skin aging. Does this mean topical vitamin C products, or taking vitamin C internally?
Does neon green colored urine after taking a vitamin b complex supplement indicate my body uses or doesn't need the riboflavin?
Vitamin B complex: B vitamins r water-soluble; body uses what it needs & eliminates excess. Many of these pills have yellow coating (tartrazine) which may be responsible for the urine color along with vitamins b2 & B12 & c. Nothing to worry about unless having pain/burning when urinating. ...Read more
Can cocoa powder to change the color of bowel movements? I've had protein drinks containing 25% iron and vitamins now bm are very dark brown.
?question: Not sure of the question here? It appears you have been drinking protein drinks high in iron, which can indeed cause your stools to turn darker in color. Knowing that, there is no need to now take another product to try and alter the color again. You just need to realize with iron supplements, your stool will be darker in color. ...Read moreSee 1 more doctor answer
Depends: The b vitamins themselves should not, but the preservative agent that the b vitamin is in might change your stool coor. ...Read more
Can't get too much C: VItamin C is extremely safe and not known to have a toxic dose. Many docs give up to 100,000 mg IV safely! Almost all mammals make Vitamin C. Other mammals our size manufacture about 5000 mg of C a day and likely have a good reason for doing so. I advise people take at least 500-2000 mg of Vit. C twice a day and all you can get from diet. See http://www.naturalhealth365.com/category/vitamin-c/ ...Read moreSee 1 more doctor answer